MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 3040
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the gauge inaccuracy occurred.The target lesion was located in the left anterior descending artery.A 26 encore inflation device was selected for use.During the procedure, as positive pressure was applied from 12atm to 14atm, the gauge needle suddenly turned 360 degrees clockwise.The procedure was completed with another of the same device.No patient complications were reported and the patient's condition was stable.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by manufacturer: the device was returned for analysis.The gauge needle was at 0 atm when received.No visual defects were encountered in the device.A functional test of the complaint device was carried out using a bsc stopcock.The unit passed all functional tests; no leaks nor damages in the device were noted.
 
Event or Problem Description

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8807579
Report Number2134265-2019-08478
Device Sequence Number320102
Product Code MAV
UDI-Device Identifier08714729177029
UDI-Public08714729177029
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2021
Device Model Number3040
Device Catalogue Number3040
Device Lot Number0023617639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer08/05/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR